# SDR QXEA2021011900017

- Difficulty date: January 17, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 6,479 hours, 3,899 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Part number: 335000261
- Part serial: 33922C1
- Condition: Inoperative
- Location: Extinguisher
- Part time: 6,481 hours, 3,900 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIDEX FAIL CAUTION ON EICAS (APU FIRE EXTINGUISHING SYSTEM).  REMOVED FROM SERVICE.  R & R APU FIRE EXTINGUISHING BOTTLE, IAW E175 AMM 26-22-01-000-801-A\400-801-A AND PERFORMED OPERATIONS TEST.  OPERATIONS TEST GOOD.  CLEARS MEL, PLACARDS REMOVED, MTX CONTROL NOTIFIED.  AIRCRAFT RETURNED TO SERVICE.
